# SDR CAL960509

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Cracked
- Location: Bs 259.5
- Part time: 70,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - COCKPIT FLOOR HAS BULGING IN 2 PLACES AND CRACKED FLOOR WEB AT STA 259.5.  CRACK LENGTH = .1250 INCH.  CUT OUT AND REPLACED FLOOR SECTION AT BS 259.5.  CORD SECTION CUT AND SPLICED, FLOOR SUPPORT REPAIRED, FLOOR BEAM WEB CUT AND SPLICED IAW B737, SRM 53-10-9, 51-40-2, 51-40-4, 51-10-2, AND 51-10-6.  (X)
